
Each capsule contains the active ingredients: paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.
Solpa Cold & Flu relieves:
- blocked nose
- headaches
- sore throat
- chesty cough
- fever
- pains
- chills
- aches
Each capsule contains the active ingredients: paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.
Solpa Cold & Flu relieves: